# SDR AALA201707319017

- Difficulty date: July 30, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 50,210 hours, 28,871 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454
- Condition: Burned Out
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL330, HEARD VIBRATION AND SMELLED ACRID ELECTRICAL SMELL. VIBRATION WAS UNDER FD FLOOR AND FWD GALLEY. DIVERTED,  BLOWER OVERRIDE AND CABIN FAN OFF, ODOR PRESISTED UNTIL AT GATE. AIRCRAFT WAS GROUNDED.  SUSPECT E&E COMPARTMENT. REPLACED AVIONICS COOLING EXTRACTOR FAN IAW AMM 21-26-51
